# SDR SCNA20250711255

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 56,423 hours, 27,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PIN FELL OUT OF POUCH.    REINSTALLED SLIDE PIN IN POUCH IAW AMM 25-66-01-400-803. AC OK FOR SERVICE
